Journal of Nonlinear Mathematical Physics

Volume 19, Issue Supplement 1, November 2012, Pages v - v

Preface

Authors
Adrian Constantin
Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925112020019How to use a DOI?
Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
19 - Supplement 1
Pages
v - v
Publication Date
2021/01/07
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925112020019How to use a DOI?
Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Adrian Constantin
PY  - 2021
DA  - 2021/01/07
TI  - Preface
JO  - Journal of Nonlinear Mathematical Physics
SP  - v
EP  - v
VL  - 19
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925112020019
DO  - https://doi.org/10.1142/S1402925112020019
ID  - Constantin2021
ER  -